MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number 777F8
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during device prep, the balloon of a swan ganz catheter could not deflate even when the syringe was pulled back.It was also noted that there was perforation at the tip of the catheter.Issue was resolved by using a new kit.No patient involvement but issue caused delay.
 
Additional Manufacturer Narrative
Additional product code: kra, dqe, dqo.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Multiple attempts were made to secure return of the device however the customer has not responded nor sent the device back for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.The device history record review was completed and the product passed without nonconformances.No corrective actions will be taken at this time.As part of preparation, the instructions for use (ifu) states to check balloon integrity by inflating it to the recommended volume.Check for major asymmetry and for leaks by submerging in sterile saline or water and deflate balloon before insertion.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92614
9492017706
MDR Report Key22857190
Report Number2015691-2025-06869
Device Sequence Number7733233
Product Code DYG
UDI-Device Identifier00690103146554
UDI-Public(01)00690103146554(17)261017(11)241017(10)66095393
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number777F8
Device Lot Number66095393
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown